# SDR BKA2008F00000

- Difficulty date: August 27, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N8083A
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 739SA
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31021802
- Condition: Shutdown
- Location: Right
- Part time: 3,007 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DEPARTING , THE RT ENGINE BETA LIGHT CAME ON SHORTLY AFTER TAKEOFF. LOSS OF OIL PRESSURE WAS NOTED, THE OIL PRESSURE DID NOT DROP BELOW THE RED LINE BUT WAS IN THE YELLOW ARC. IAW EMERGENCY CHECK LIST RT ENGINE WAS SHUT DOWN, DECLARED EMERGENCY AND RETURNED TO DEPARTURE. (K)
